# SDR SWIA2024100300002

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 45,240 hours, 35,110 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MESSAGE AT FL200. COMPLIED WITH QRH. LANDED NORMALLY. (FLIGHT 4291 - FILED OPEN)
